# SDR DALA2016011400510

- Difficulty date: January 12, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 86,237 hours, 35,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT 1-11AF, 12-20GF AND OVERWING EXIT DOORS ARE INOPERATIVE.  MAINTENANCE REPLACED FUSE IN BATTERY PACK M9008. SYSTEM OPERATION IS NORMAL.
